MathSciNet Relay Station
MathSciNet bibliographic data
MR1748483 11G30 (14H25 14H40)
Howe, Everett W.; Leprévost, Franck; Poonen, Bjorn Large torsion subgroups of split Jacobians of curves of genus two or three. Forum Math. 12 (2000), no. 3, 315–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement